# SDR DALA2025030601757

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 BROKEN INNER SKIN WEB PANEL, AT #4 RH DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00359 : INNER SKIN WEB PANEL, AT #4 RH DOOR. WAS REPAIRED PER PRI 623790-14 REV 1 AND ERA 623790-14 REV ORIGINAL SECTION I. (0842794)
